|the effect of drug
Jan 21, 2003
Now my boyfriend takes stocrin, combid and bactrim every day. He satrted taking them since May 2002. However, he always vomits before and after meals. Besides, he always got too much wind inside his stomach. I would like to ask which supplement and medicine should I buy for him? What should he do for look after himself? Thanks
| Response from Dr. Boyle
I'm not completely sure I know what you mean by the "wind inside his stomach" part, but your boyfriends nausea and vomiting are most likely related either to the Bactrim or the zidovudine (AZT) part of the Combivir. There are some medications that can help to cut down on the nausea and vomiting, and the "wind", some people encounter with these medications, and your boyfriend should call his doctor and discuss this with him/her. If the problem does not resolve with that treatment, then he should consider a treatment change.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Muscle Ache A Symptom Of HIV?
- Is Neuropathy A Symptom Of HIV?
- Bloody Nose After Unprotected Anal Sex Worried I Have HIV
- Diarrhea After Blowjob Worried I Have HIV
- Ear Infection After Oral Sex With No Protection Does It Mean I Have HIV
- Itchy Balls After Touching Vagina Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.